How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 3970
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

There, I have stop cerazette on the 21st June. On the 25th

Customer Question

Hi there, I have stop cerazette on the 21st June. On the 25th I got intimate with my husband and on the 30th a had a very light spotting. Since the 27th I felt boated and heaviness in the pelvic area. I had some nausea and food aversions. Today is the first say I feel a bit better even though my Breast is very tender. I had a history of endometriosis and had a laparoscopy 6 years ago. Is it normal to have these feelings after stopping the pill? Could the endometriosis came back? Could I be pregnant? Although I tested yesterday and the test was négatif. When should I expect my period to come back? Some help would be appreciated. Thank you
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.
Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today.
Today is only June 8 so your dates are off.
You could not be pregnant this soon. Endometriosis cannot come back this soon These may be normal symptoms for resuming a normal cycle. Your period should start 4 to 6 weeks after the last one.
Customer: replied 1 year ago.
I meant 21st May
Customer: replied 1 year ago.
On cerazette I didn't have any period it is the mini pill. I feel I ha e paid a lot of money for not such a professional response
Expert:  Dr. K. replied 1 year ago.
Your period should start 4-6 weeks after stopping the mini pill